MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd q-syte¿ extension set had leakage at the luer connection.The following information was provided by the initial reporter: "leakage blood between catheter and hub, normal after change a new connector.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: our quality engineer inspected the one photo submitted for evaluation.The reported issue of leakage was not confirmed upon inspection of the photo.The photo did not show any damages or abnormalities on the sample product.Bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
It was reported bd q-syte¿ extension set had leakage at the luer connection.The following information was provided by the initial reporter: "leakage blood between catheter and hub, normal after change a new connector".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval: yes.D.9.Returned to manufacturer on: 22-jul-2022.H.6.Investigation summary: our quality engineer inspected the 1 sample submitted for evaluation.The reported issue of leakage was not confirmed upon inspection and testing of the sample.The sample underwent our internal leakage testing, and the sample did not show any signs of leakage.No damages were observed on the sample as well.The device history records (dhr) review was performed for the lot number material identified in this complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.There were no nonconformance(s), capa¿s or abnormal conditions noted at the time of production.Bd cannot determine a cause of the failure since the failure was not confirmed.H3 other text : see h.10.

Brand Name
BD Q-SYTE¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14311677
Report Number9610847-2022-00173
Device Sequence Number4794972
Product Code FPA
UDI-Device Identifier30382903851011
UDI-Public30382903851011
Combination Product (Y/N)Y
Initial Reporter CountryTW
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number385101
Device Catalogue Number385101
Device Lot Number1113054
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer05/16/2022
08/08/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date05/26/2022
08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown